Two-dimensional Ferromagnetic Superlattices. / Liu, Shanshan; Liu, Wenqing; Sun, Jiabao.

In: National Science Review, 2020, p. 1-20.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Article numbernwz205
Pages (from-to)1-20
Number of pages20
JournalNational Science Review
Early online date16 Dec 2019
DOIs
Publication statusPublished - 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 36258629